# SDR AMTA200400912

- Difficulty date: July 22, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 7250 · Turbine Section
- Part: Switch
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT TURB OVERHEAT DET 2 STATUS MESSAGE DISPLAYED.  COMPLIED WITH FIM 26-13-00 FIG 104 AND FIG 103.  REPLACED RIGHT ENGINE TURBINE COOLING OVERHEAT SWITCH NR 2.  REF MM 26-13-01-4, OK FOR SERVICE.  (M)
